New solitons and periodic solutions for nonlinear physical models in mathematical physics


Bekir A., ÇEVİKEL A. C.

NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, vol.11, no.4, pp.3275-3285, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 4
  • Publication Date: 2010
  • Doi Number: 10.1016/j.nonrwa.2009.10.015
  • Journal Name: NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.3275-3285
  • Keywords: Solitons, Sine-cosine method, Exp-function method, The generalized Zakharov equations, The (2+1)-dimensional, Davey-Stewartson equations, EXP-FUNCTION METHOD, F-EXPANSION METHOD, PARTIAL-DIFFERENTIAL-EQUATIONS, TANH-FUNCTION METHOD, SINE-COSINE METHOD, TRAVELING-WAVE SOLUTIONS, ELLIPTIC FUNCTION-METHOD, EVOLUTION-EQUATIONS, MEW EQUATION, LATTICE

Abstract

In this paper, we establish exact solutions for three nonlinear equations. The sine-cosine and the exp-function methods are used to construct periodic and soliton solutions of nonlinear physical models. Many new families of exact traveling wave solutions of the nonlinear wave equations are successfully obtained. These solutions may be of significance for the explanation of some practical physical problems. It is shown that the sine-cosine and the exp-function methods provide a powerful mathematical tool for solving a great many nonlinear partial differential equations in mathematical physics. (C) 2009 Elsevier Ltd. All rights reserved.